It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Share Your Acne Story Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-22-2012, 07:38 PM   #1
Newbie
(male)
 
Join Date: Jun 2012
Location: Linwood,NJ USA
Posts: 1
FLgators22 HB User
Really need help with Acne

I'm a 17 year old male and was prescribed Duac, Retin-A Micro, and solodyn but I'm unsure when to use them. Me derm told me to use the duac in the am and the retin-a in the pm. After 2 months I have seen no results and when I went to get looked at again my derm said I had Postinflammatory Hyperpigmentation. My skin is always red and I never see my skin color and only have a few bumps. Should I alternate nights with the duac and retin-a and just use a moisturizer in the am? and should i stop taking solodyn since I heard it may cause postinflammatory hyperpigmentation? please I really need help

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



marshmello (1), slthomas123 (1), jillian4 (1), summer17 (1), RachAnne (1), emp116 (1), GuitarGuy88 (1), Administrator (1), sapele73 (1), Stefanie L (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 08:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!